# SDR FDEA201507242364

- Difficulty date: July 24, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 270 hours, 14,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361221420001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOOR SUPPORT Y232, FRAME 11 TO 13, CORRODED AT 2 EACH LOCATIONS.  R & R FLOOR SUPPORT PN A5361221420001, BATCH 2821031 IAW SRM 51-40-21 & SRM 51-40-44.
